Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
1 day ago
 · 
Reactions
myRAteam

Good morning! That's a really important question. Vision changes with RA can come from a couple of different directions — the medication itself, or RA's effect on the eyes.

When it comes to Humira (adalimumab), vision-related side effects are not commonly listed. However, it does carry some rare but serious risks worth Show Full Answer

Good morning! That's a really important question. Vision changes with RA can come from a couple of different directions — the medication itself, or RA's effect on the eyes.

When it comes to Humira (adalimumab), vision-related side effects are not commonly listed. However, it does carry some rare but serious risks worth knowing about, including certain nerve-related disorders. It's always worth flagging any vision changes to your doctor right away. RA itself is actually a well-known cause of eye problems, affecting 30–40% of people with the condition. The inflammation that drives RA can also affect the tissues in your eyes. Some eye conditions linked to RA include:

- Dry eye – the most common, causing burning, stinging, or a gritty feeling
- Scleritis – inflammation of the white part of the eye, which can cause deep pain and blurry vision
- Uveitis – inflammation inside the eye, causing pain, redness, and floaters
- Peripheral Ulcerative Keratitis (PUK) – affects the cornea and can impact vision

Whether it's the medication or RA itself causing your symptoms, it's really important to bring any vision changes to both your rheumatologist and an eye doctor (ophthalmologist) as soon as possible. Annual eye exams are strongly recommended for people living with RA.

1 day ago
A myRAteam Member

Greta, would it be ok if we pray for you?

23 hours ago
A myRAteam Member

RA meds affect my vision and hearing. The hearing specialist said that RA has made my bones in my ears to become stiff. I have a lot of problems hearing especially in a crowd. My vision gets blurry through out the day especially if I’m tired

1 day ago
A myRAteam Member

Cataracts can happen with anyone. It is a common problem presents as blurry vision.

1 day ago

Related Questions

View All
A myRAteam Member asked a question 💭
Marysville, WA

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In